Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering with Tb meningitis, increase in BP and nausea after streptomycin injection. When will it get normal?

I am from Bangladesh , My mother suffering from TB meningities. After two years Dr. found She had TB ,when she was in coma . But Now She took medicine from last one year. But When She first take the Medicine,my mom had no side effect. But when she injected with streptomycin , her BP increased and nausea . Still she is not ok. She takes flunarizine 5 mg for nausea. but its not recover yet.. My mother not leading a normal life. But we knw after medication a tb patient lead a nomal life. she becums frustrated. Why is nausea hpnd? sorry for my poor english
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
TB meningitis is treatable disease and patients usually improves well with treatment. Nausea is a common side effect of TB medications. Some adjustment of timing of dosages and medications for nausea will relieve it. There are many medication for nausea and they can be tried. Nausea is not a serious side effect and apart from discomfort it is not to be worried about.
Good luck.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor